# SDR VNAA2012011700005

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 18,987 hours, 19,576 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE CARGO WARNING MESSAGE IN FLIGHT.  DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COMPLIED WITH VISUAL INSPECTION OF CARGO COMPARTMENT AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  MAINTENANCE REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS AND BOTH CARGO COMPARTMENT FIRE EXTINGUISHER BOTTLES AND PERFORMED CHECKS IAW MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
